Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy rash after taking prednisone

Premium Questions

Dr. Michelle Gibson James MD

is not completely gone it seems to have been of some help. However, 3 days after the last dose of the prednisone I broke out in an itchy case of a rash (or hives ) up and down my left arm. I've... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

... the rash disappears, then reappears in approx. a month after treatment. Laundry degergent, dryer sheets all ... for four days & his Lipitor .. thinking medication was creating itchy rash.... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Kakkar S. MD

, how can I still have itchy earlobes after taking such strong medicine. Maybe, the skin needs some time ... day supply, which my doctor had me take for the rash. Rash gone, only... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Vaibhav Gandhi MD

different antibiotics, then prednisone taper. Ay end of taper, I developed a wierd skin rash on arms, chest, legs. Starts out as dark brown spots, like age spots. Progresses to itching raised rash,... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Praveen Rodrigues MD

and was prescribed Prednisone . This helped for a little while now the rash is back with a vengence and is on face, hands, arms, legs. Face and hands are swollen. The raised rash is itchy and... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)

Public Forum Discussions

null MD

I was taking Prednisone 40 mg a day for 6 days when I developed a horrible sunburn like rash on my neck, which spread over my body in pink dots. I was told to stop it, which I did. The rash went... View answer

Answered by : null (null)
Dr.  Harshit Bhachech MD

While on a 12 day prednisone taper for poison ivy I developed a very itchy rash and hives that came and went. The rash was on my stomach, chest, little on my back and thighs and my forearms.... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.       Harry Maheshwari MD

Hi, can a sulfa drug (Bactrim) reaction (rashes) reoccur after taking prednisone (4 mg for 6 days)? The rashes disappeared after I took predisone, but after a week or so,... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Akhtarhusian GHAUSI MD

I have a continous rash that prednisone helps until 3 days after taking the script. The rash ... and won t go away with ointments or after taking prednisone. I have... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr.       Harry Maheshwari MD

care center and was prescribed prednisone for 10 days. On the fifth day after taking the prednisone, I developed a rash on my chest. Could this be a die effect of the prednisone?... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr.  Shahid Hassan MD

take antibiotic. get examined for cause of cough first.

Dr. Grzegorz Stanko MD

No, it does not cause such side effect.

Dr.     Suresh Heijebu MD

Hi,drugs like prednisone will help,consult your doctor